U.S. doctors online nowAsk doctors free
Canada
A 21-year-old female asked:

I haven't had a period in 4 months and am not pregnant. could my drugs cause this? i take 450mg wellbutrin, 20mg latuda, (lurasidone) and some vitamins daily. ty!

1 doctor answer1 doctor weighed in
Dr. Paul Pyles
Addiction Medicine 33 years experience
Yes : Medications can disrupt the menstrual cycle. Antipsychotics are a common culprit. See your doctor and discuss your options. Stress can also do it and it may help to talk with a therapist. Hope this helps! Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.